General InformationFor the temporaary relief of pain where inflammation is present
Indications50 tablets each contains ibuprofen 200mg
Adults and children over 12 years initial dose two tablets then if necessary one or two tablets every four hours. Do not exceed six tablets 24 hours. If symptoms persist for more than three days consuld your doctor. Rafen 200 should be taken immediately after food. Rafen 200 is not recommended for use in children under 12 years..
this preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use without medical supervision could be harmful ask your doctor or pharmacist before use if you have asthma, are pregnant are taking anticoagulants . diuretics, lithium methotrexate or medication for high blood pressure.